MathSciNet Relay Station
MathSciNet bibliographic data
MR1024931 (91a:53073) 53C25 (53C55 58D99)
Anderson, Michael T.; Kronheimer, Peter B.; LeBrun, Claude Complete Ricci-flat Kähler manifolds of infinite topological type. Comm. Math. Phys. 125 (1989), no. 4, 637–642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement